Brand Comparables: Ibuprofen 200 mg
supplements, skin care, vitamins, herbs, herbal products, minerals, body ,bath, homeopathy, aromatherapy, teas, health food, health books, sports fitness, weight, nutrition, beauty, beauty products, vitamin A, vitamin D, vitamin A&D, vitamin C, vitamin B, vitamin E, multi-vitamin, multi-vitamins, multiple vitamins, minerals, mineral, antioxidants, antioxidant, healing, ailments, ailment, Kava, St John''s Wort, wellness, preventative medicine, holistic, body building, body building supplements
Ibuprofen 200 mg at discount prices! Discover the health benefits of Ibuprofen 200 mg and more Brand Comparables
Ibuprofen 200 mg
3 for $14.97
Only $4.99 each
5 for $19.95
Only $3.99 each
- More Information
- Label Information
- Health Notes
- Customer Reviews
From the Manufacturer’s Label:
Temporarily relieves minor aches and pains due to headache, toothache, muscular aches, menstrual cramps, backache, the common cold, minor pain of arthritis, temporarily reduces fever.
Active ingredient: Ibuprofen 200 mg (pain reliever/fever reducer).